On a ferromagnetic spin chain. {II}. Thermodynamic limit

Knauf A (1994)


Publication Type: Journal article, Original article

Publication year: 1994

Journal

Publisher: American Institute of Physics (AIP)

Book Volume: 35

Pages Range: 228--236

Journal Issue: 1

DOI: 10.1063/1.530769

Abstract

The existence of the thermodynamic limit of the free energy for the ferromagnetic spin chain connected with the Riemann zeta function is proven.

Authors with CRIS profile

How to cite

APA:

Knauf, A. (1994). On a ferromagnetic spin chain. {II}. Thermodynamic limit. Journal of Mathematical Physics, 35(1), 228--236. https://dx.doi.org/10.1063/1.530769

MLA:

Knauf, Andreas. "On a ferromagnetic spin chain. {II}. Thermodynamic limit." Journal of Mathematical Physics 35.1 (1994): 228--236.

BibTeX: Download